標題: Singular unitary dilations
作者: Wu, PY
Takahashi, K
應用數學系
Department of Applied Mathematics
公開日期: 1-二月-1999
摘要: We study the problem of determining which bounded linear operator on a Hilbert space can be dilated to a singular unitary operator. Same of the partial results we obtained are (1) every strict contraction has a diagonal unitary dilation, (2) every C-0 contraction has a singular unitary dilation, and (3) a contraction with one of its defect indices finite has a singular unitary dilation if and only if it is the direct sum of a singular unitary operator and a C-0(N) contraction. Such results display a scenario which is in marked contrast to that of the classical case where we have the absolute continuity of the minimal unitary power dilation of any completely nonunitary contraction.
URI: http://hdl.handle.net/11536/31539
ISSN: 0378-620X
期刊: INTEGRAL EQUATIONS AND OPERATOR THEORY
Volume: 33
Issue: 2
起始頁: 231
結束頁: 247
顯示於類別:期刊論文


文件中的檔案:

  1. 000078841100007.pdf